Diffuse alveolar hemorrhage associated with low molecular weight heparin and dual anti-platelet therapy after percutaneous coronary intervention


Yildirim F., Kara I., Okuyan H., ABACI A. , TÜRKOĞLU M. , Aygencel G.

Clinical Respiratory Journal, cilt.11, sa.6, ss.1071-1073, 2017 (SCI Expanded İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 11 Konu: 6
  • Basım Tarihi: 2017
  • Doi Numarası: 10.1111/crj.12455
  • Dergi Adı: Clinical Respiratory Journal
  • Sayfa Sayıları: ss.1071-1073

Özet

© 2016 John Wiley & Sons LtdA 54-year-old man underwent percutaneous coronary intervention (PCI) and two stents were placed on left anterior coronary artery and circumflex artery. Low molecular weight heparin (LMWH) together with ticagrelor 90 mg twice a day and acetylsalicylic acid (Aspirin) were started after PCI due to high risk of stent thrombosis. On the fourth day of patient's follow-up in the intensive care unit (ICU), bloody secretion was started from endotracheal tube. Hemoglobin dropping, bilateral infiltration on the chest X-ray and bleeding from lung were diagnosed as diffuse alveolar hemorrhage (DAH). Apart from LMWH and antiplatelet therapies with aspirin and ticagrelor, there were no other identified risk factors for DAH. As far as we know, our report is the first case of DAH caused by LMWH and dual anti-platelet therapy including ticagrelor.